Alert archive / Arizona / High Wind Warnings in 2013
High Wind Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this high wind warning at Apr 7, 2013, 1:57 PM MST for 6 counties in Arizona. It took effect at Apr 8, 2013, 11:00 AM MST. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 7, 2013, 1:57 PM MST (20:57 UTC)
- In effect from
- Apr 8, 2013, 11:00 AM MST
- Expired
- Apr 8, 2013, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 12:15 PM MST | NON-TSTM WND GST 61 | 1 Ese Fort Huachuca, AZ | |
| Apr 8, 1:26 PM MST | NON-TSTM WND GST 58 | 5 Wnw Fort Huachuca, AZ | |
| Apr 8, 5:44 PM MST | NON-TSTM WND GST 53 | 3 Ene Canelo, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 9.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2498 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110 WWUS75 KTWC 072057 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 157 PM MST SUN APR 7 2013 AZZ507-508-510>515-080500- /O.UPG.KTWC.WI.Y.0004.130408T1900Z-130409T0300Z/ /O.NEW.KTWC.HW.W.0001.130408T1800Z-130409T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX... HANNAGAN MEADOW...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE... CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN 157 PM MST SUN APR 7 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 8 PM MONDAY. * WINDS...SUSTAINED WINDS OVER 40 MPH ARE EXPECTED WITH LOCALIZED GUSTS UP TO 60 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS NEAR 60 MPH SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ501>506-509-080500- /O.EXT.KTWC.WI.Y.0004.130408T1800Z-130409T0300Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...CLIFTON...SAFFORD 157 PM MST SUN APR 7 2013 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS SOUTHEAST ARIZONA WITH AREAS OF BLOWING DUST AND REDUCED VISIBILITIES AT TIMES. * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 8 PM MONDAY. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS OF 40 TO 45 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
935 WWUS75 KTWC 080415 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 915 PM MST SUN APR 7 2013 AZZ507-508-510>515-081100- /O.CON.KTWC.HW.W.0001.130408T1800Z-130409T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX... HANNAGAN MEADOW...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE... CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN 915 PM MST SUN APR 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 8 PM MONDAY. * WINDS...SUSTAINED WINDS OVER 40 MPH ARE EXPECTED WITH LOCALIZED GUSTS UP TO 60 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS NEAR 60 MPH SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ501>506-509-081100- /O.CON.KTWC.WI.Y.0004.130408T1800Z-130409T0300Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...CLIFTON...SAFFORD 915 PM MST SUN APR 7 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 8 PM MONDAY. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS OF 40 TO 45 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
542 WWUS75 KTWC 080947 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 247 AM MST MON APR 8 2013 AZZ507-508-081800- /O.NEW.KTWC.DU.Y.0001.130408T1800Z-130409T0300Z/ /O.CON.KTWC.HW.W.0001.130408T1800Z-130409T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX 247 AM MST MON APR 8 2013 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. THE HIGH WIND WARNING REMAINS IN EFFECT FOR THE SAME PERIOD. * IMPACTS...STRONG WINDS WILL CREATE DANGEROUS DRIVING CONDITIONS DUE TO CROSSWINDS AND BLOWING DUST. SOME DAMAGE IS POSSIBLE FROM WINDS THIS STRONG. * WINDS...SUSTAINED WINDS OVER 40 MPH ARE EXPECTED WITH LOCALIZED GUSTS UP TO 60 MPH. * VISIBILITY...VISIBILITY MAY BE REDUCED TO LESS THAN A MILE AT TIMES...WITH BRIEFLY MUCH LOWER VALUES POSSIBLE. AREAS ALONG INTERSTATE 10 IN COCHISE COUNTY ARE A PARTICULAR CONCERN. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS WITH THE STRONGEST WINDS EXPECTED BY MID AFTERNOON. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS NEAR 60 MPH SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES BELOW ONE MILE IN SOME AREAS. TRAVELERS ARE URGED TO USE CAUTION. IF YOU ENCOUNTER LOCALIZED DENSE BLOWING DUST... ESPECIALLY NEAR PLOWED FIELDS OR CONSTRUCTION SITES...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ510>515-081800- /O.CON.KTWC.HW.W.0001.130408T1800Z-130409T0300Z/ WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...HANNAGAN MEADOW...MOUNT GRAHAM... CHIRICAHUA NM...BISBEE...CANELO HILLS...MOUNT LEMMON... SUMMERHAVEN 247 AM MST MON APR 8 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * IMPACTS...STRONG WINDS WILL CREATE DANGEROUS DRIVING CONDITIONS DUE TO CROSSWINDS AND BLOWING DUST. SOME DAMAGE IS POSSIBLE FROM WINDS THIS STRONG. * WINDS...SUSTAINED WINDS OVER 45 MPH ARE EXPECTED WITH LOCALIZED GUSTS UP TO 65 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS NEAR 60 MPH SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ501>506-509-081800- /O.NEW.KTWC.DU.Y.0001.130408T1800Z-130409T0300Z/ /O.CON.KTWC.WI.Y.0004.130408T1800Z-130409T0300Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...CLIFTON...SAFFORD 247 AM MST MON APR 8 2013 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. THE WIND ADVISORY REMAINS IN EFFECT FOR THE SAME PERIOD. * IMPACTS...STRONG WINDS WILL CREATE DANGEROUS DRIVING CONDITIONS DUE TO CROSSWINDS AND REDUCED VISIBILITIES DUE TO BLOWING DUST. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS OF 40 TO 50 MPH. * VISIBILITY...VISIBILITY MAY BE REDUCED TO LESS THAN A MILE AT TIMES...WITH BRIEFLY MUCH LOWER VALUES POSSIBLE. AREAS ALONG INTERSTATE 10 IN PINAL AND PIMA COUNTIES ARE A PARTICULAR CONCERN. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS WITH THE STRONGEST WINDS EXPECTED BY MID AFTERNOON. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES BELOW ONE MILE IN SOME AREAS. TRAVELERS ARE URGED TO USE CAUTION. IF YOU ENCOUNTER LOCALIZED DENSE BLOWING DUST... ESPECIALLY NEAR PLOWED FIELDS OR CONSTRUCTION SITES...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
670 WWUS75 KTWC 081743 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1043 AM MST MON APR 8 2013 AZZ507-508-090300- /O.CON.KTWC.HW.W.0001.130408T1800Z-130409T0300Z/ /O.CON.KTWC.DU.Y.0001.130408T1800Z-130409T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX 1043 AM MST MON APR 8 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * IMPACTS...STRONG WINDS WILL CREATE DANGEROUS DRIVING CONDITIONS DUE TO CROSSWINDS AND BLOWING DUST. SOME DAMAGE IS POSSIBLE FROM WINDS THIS STRONG. * WINDS...SUSTAINED WINDS OVER 40 MPH ARE EXPECTED WITH LOCALIZED GUSTS UP TO 60 MPH. * VISIBILITY...VISIBILITY MAY BE REDUCED TO LESS THAN A MILE AT TIMES...WITH BRIEFLY MUCH LOWER VALUES POSSIBLE. AREAS ALONG INTERSTATE 10 IN COCHISE COUNTY ARE A PARTICULAR CONCERN. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS WITH THE STRONGEST WINDS EXPECTED BY MID AFTERNOON. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS NEAR 60 MPH SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES BELOW ONE MILE IN SOME AREAS. TRAVELERS ARE URGED TO USE CAUTION. IF YOU ENCOUNTER LOCALIZED DENSE BLOWING DUST... ESPECIALLY NEAR PLOWED FIELDS OR CONSTRUCTION SITES...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ510>515-090300- /O.CON.KTWC.HW.W.0001.130408T1800Z-130409T0300Z/ WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...HANNAGAN MEADOW...MOUNT GRAHAM... CHIRICAHUA NM...BISBEE...CANELO HILLS...MOUNT LEMMON... SUMMERHAVEN 1043 AM MST MON APR 8 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WINDS...SUSTAINED WINDS OVER 45 MPH ARE EXPECTED WITH LOCALIZED GUSTS UP TO 65 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS NEAR 60 MPH SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ501>506-509-090300- /O.CON.KTWC.DU.Y.0001.130408T1800Z-130409T0300Z/ /O.CON.KTWC.WI.Y.0004.130408T1800Z-130409T0300Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...CLIFTON...SAFFORD 1043 AM MST MON APR 8 2013 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * IMPACTS...STRONG WINDS WILL CREATE DANGEROUS DRIVING CONDITIONS DUE TO CROSSWINDS AND REDUCED VISIBILITIES DUE TO BLOWING DUST. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS OF 40 TO 50 MPH. * VISIBILITY...VISIBILITY MAY BE REDUCED TO LESS THAN A MILE AT TIMES...WITH BRIEFLY MUCH LOWER VALUES POSSIBLE. AREAS ALONG INTERSTATE 10 IN PINAL AND PIMA COUNTIES ARE A PARTICULAR CONCERN. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES BELOW ONE MILE IN SOME AREAS. TRAVELERS ARE URGED TO USE CAUTION. IF YOU ENCOUNTER LOCALIZED DENSE BLOWING DUST... ESPECIALLY NEAR PLOWED FIELDS OR CONSTRUCTION SITES...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
600 WWUS75 KTWC 090256 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 756 PM MST MON APR 8 2013 AZZ507-508-090600- /O.EXP.KTWC.HW.W.0001.000000T0000Z-130409T0300Z/ /O.EXP.KTWC.DU.Y.0001.000000T0000Z-130409T0300Z/ /O.EXB.KTWC.WI.Y.0004.000000T0000Z-130409T0600Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX 756 PM MST MON APR 8 2013 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... ...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. THE BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS UP 40 MPH. * VISIBILITY...VISIBILITY MAY BE REDUCED TO LESS THAN A MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. && $$ AZZ510>515-090600- /O.EXP.KTWC.HW.W.0001.000000T0000Z-130409T0300Z/ /O.EXB.KTWC.WI.Y.0004.000000T0000Z-130409T0600Z/ WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...HANNAGAN MEADOW...MOUNT GRAHAM... CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON... MOUNT LEMMON...SUMMERHAVEN 756 PM MST MON APR 8 2013 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS UP TO 45 MPH. * VISIBILITY...VISIBILITY MAY BE REDUCED TO LESS THAN A MILE AT TIMES. AREAS ALONG INTERSTATE 10 IN PINAL AND PIMA COUNTIES ARE A PARTICULAR CONCERN. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. && $$ AZZ501-502-090400- /O.CAN.KTWC.WI.Y.0004.000000T0000Z-130409T0300Z/ /O.EXP.KTWC.DU.Y.0001.000000T0000Z-130409T0300Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS 756 PM MST MON APR 8 2013 ...WIND ADVISORY IS CANCELLED... ...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND ADVISORY. THE BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. WIND SPEEDS WILL CONTINUE TO DIMINISH THROUGH MIDNIGHT. $$ AZZ503>506-509-090600- /O.EXP.KTWC.DU.Y.0001.000000T0000Z-130409T0300Z/ /O.EXT.KTWC.WI.Y.0004.000000T0000Z-130409T0600Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...PICACHO PEAK STATE PARK...MAMMOTH...ORACLE... CLIFTON...SAFFORD 756 PM MST MON APR 8 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... ...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS UP TO 40 MPH. * VISIBILITY...VISIBILITY MAY BE REDUCED TO LESS THAN A MILE AT TIMES. AREAS ALONG INTERSTATE 10 IN PINAL AND PIMA COUNTIES ARE A PARTICULAR CONCERN. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this high wind warning went out at Apr 7, 1:50 PM MST, 7 minutes earlier.
Area forecast discussion, Apr 7, 1:50 PM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
150 PM MST SUN APR 7 2013
.SYNOPSIS...A STORM SYSTEM MOVING THROUGH THE REGION WILL BRING VERY
WINDY CONDITIONS MONDAY...FOLLOWED BY A FEW MAINLY MOUNTAIN SHOWERS
AND MUCH COOLER TEMPERATURES TUESDAY AND WEDNESDAY. SOME DAMAGING
WINDS WILL BE POSSIBLE MONDAY AFTERNOON AND EARLY
EVENING...ESPECIALLY IN THE MOUNTAINS AND EAST OF TUCSON.
&&
.DISCUSSION...LATEST MODELS CONTINUED TO POINT TO AN EXTREMELY WINDY
DAY TOMORROW. SREF SHOWED DECENT PROBABILITIES FOR WIND SPEEDS
GREATER THAN 34KTS BY 21Z MONDAY. THIS IS RARE CONSIDERING THAT EACH
MEMBER TYPICALLY UNDER FORECAST WIND SPEEDS. THIS INFO COMBINED WITH
MOS AND PROGGED 700MB FLOW BY ALL MODELS INDICATED HIGH CONFIDENCE
IN EXTREMELY STRONG WINDS MONDAY AFTERNOON AND EARLY EVENING...WITH
DAMAGING WIND SPEEDS POSSIBLE IN THE MOUNTAINS AND HIGHER VALLEY
ELEVATIONS EAST OF TUCSON. THIS WILL BE A RARE SPRING WIND
EVENT...AS STANDARDIZED ANOMALIES VALUES FOR THE NAEFS MEAN WIND
SPEED AT 700MB WERE RUNNING AT 3 TO 4 DEVIATIONS BY 00Z TUESDAY.
THESE STRONG WINDS WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS WITH
AREAS OF BLOWING DUST AND REDUCED VISIBILITIES LIKELY. DAMAGING WIND
SPEEDS WILL ALSO BE A CONCERN IN THE MOUNTAINS AND COCHISE COUNTY.
THUS...WILL UPGRADE THE WIND ADVISORY THERE TO A HIGH WIND WARNING
FOR MONDAY AFTERNOON AND EVENING. ALSO...CRITICAL FIRE WEATHER
CONDTIONS WILL BE IN PLACE. PLEASE REFER TO THE FIRE WEATHER SECTION
IN THIS PRODUCT FOR MORE DETAILS. MOISTURE WILL BE LIMITED THIS FAR
SOUTH...SO NOT MUCH IN THE WAY OF PRECIPITATION CHANCES EXCEPT FOR
IN THE WHITE MOUNTAINS.
LATEST MODELS TRACK THE UPPER LOW INTO WESTERN COLORADO BY TUESDAY
AFTERNOON...WITH ANOTHER WEAKER SYSTEM PASSING BY TO OUR NORTH
THURSDAY INTO FRIDAY. OVERALL...EXPECT IMPROVING CONDITIONS TUESDAY
BUT COULD STILL SEE A FEW LINGERING SHOWERS DURING THE DAY. THE
STORM WILL ALSO USHER IN SOME COOLER TEMPERATURES FOR TUESDAY AND
WEDNESDAY.
&&
.AVIATION...EXTREMELY WINDY MONDAY WITH SWLY SFC WINDS 25-35 KTS
WITH GUSTS OVER 45KTS MONDAY AFTERNOON INTO EVENING. EXPECT LOCAL
VSBY REDUCTIONS DUE TO BLDU. MEANWHILE...WLY WINDS 8-16 KTS THIS
AFTERNOON WITH HIGHER GUSTS WILL TAPER OFF TO LESS THAN 10 KTS
BEFORE INCREASING AFTER 08/15Z. MAINLY SKC-SCT CLOUDS THROUGH 09/00Z
EXCEPT MONDAY AFTERNOON ACROSS THE WHITE MTNS WITH SCT-BKN CLOUDS
5-10K FT AND A SLIGHT CHANCE OF -SHRA. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...A STRONG STORM SYSTEM WILL BE MOVING INTO SOUTHEAST
ARIZONA MONDAY RESULTING IN VERY STRONG WINDS FOR THE ENTIRE AREA.
MEANWHILE...AFTERNOON BREEZES WILL CONTINUE INTO THE EARLY EVENING
WITH A FEW GUSTS BEFORE TAPERING OFF THIS EVENING. BY MONDAY...THE
PRESSURE GRADIENT WILL BECOME VERY TIGHT RESULTING IN SUSTAINED
WINDS OF 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH DURING THE
AFTERNOON AND EARLY EVENING. THE STRONGEST WINDS WILL OCCUR ACROSS
THE HIGHER ELEVATIONS AND IN COCHISE COUNTY. MINIMUM RELATIVE
HUMIDITY VALUES CONTINUE TO SUPPORT RED FLAG CONDITIONS ACROSS
ELEVATIONS BELOW 5000 FEET IN FIRE WEATHER ZONE 148 SO WE WENT
AHEAD AND UPGRADED THIS REGION TO A RED FLAG WARNING.
ELSEWHERE...RH VALUES WILL GENERALLY BE ABOVE CRITICAL
THRESHOLDS AS A BIT MORE MOISTURE MOVES IN AHEAD OF A COLD FRONT. WE
WILL CONTINUE TO MONITOR THE TRENDS FOR EASTERN FIRE WEATHER ZONE
147 AS THIS AREA IS MORE BORDERLINE AND MAY NEED TO BE UPGRADED TO A
RED FLAG WARNING IN SUBSEQUENT SHIFTS.
BY MONDAY NIGHT...WINDS WILL GRADUALLY SUBSIDE WITH A COLD FRONT
PUSHING THROUGH THE REGION. THERE WILL BE A CHANCE OF SHOWERS AS
EARLY AS MONDAY AFTERNOON IN THE WHITE MOUNTAINS AND THEN MONDAY
NIGHT FOR MOST OF SOUTHEAST ARIZONA FROM TUCSON EASTWARD. MUCH
COOLER TEMPERATURES ARE EXPECTED BY TUESDAY AND WEDNESDAY WITH MORE
TYPICAL AFTERNOON BREEZES FOR THIS TIME OF YEAR. BY MID TO LATE THIS
WEEK...RIDGING WILL GRADUALLY MOVE IN FROM THE WEST WITH WARMING
TEMPERATURES AND DRY CONDITIONS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 11 AM TO 8 PM MST MONDAY FOR AZZ507-508-
510>515.
WIND ADVISORY FROM 11 AM TO 8 PM MST MONDAY FOR AZZ501>506-509.
RED FLAG WARNING FROM 11 AM TO 8 PM MST MONDAY FOR AZZ148.
&&
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSONHazardous weather outlook, Apr 7, 4:18 AM MST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 418 AM MST SUN APR 7 2013 AZZ501-502-505-506-510>515-081130- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 418 AM MST SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST MONDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. BREEZY AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BECOMING VERY WINDY MONDAY AND MONDAY EVENING. WIND ADVISORY IN EFFECT. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES EXPECTED. PLEASE SEE WIND ADVISORY PHXNPWTWC OR WMO HEADER WWUS75 KTWC FOR DETAILS. BREEZY TO LOCALLY WINDY TUESDAY WITH SCATTERED MAINLY MOUNTAIN SHOWERS. A FEW INCHES OF MOUNTAIN SNOW POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ503-504-507>509-081130- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- 418 AM MST SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST MONDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. BREEZY AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BECOMING VERY WINDY MONDAY AND MONDAY EVENING. WIND ADVISORY AND FIRE WEATHER WATCH IN EFFECT. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES EXPECTED. PLEASE SEE WIND ADVISORY PHXNPWTWC OR WMO HEADER WWUS75 KTWC FOR DETAILS. PLEASE SEE FIRE WEATHER WATCH PHXRFWTWC OR WMO HEADER WWUS85 KTWC FOR DETAILS. BREEZY TO LOCALLY WINDY TUESDAY WITH SCATTERED MAINLY MOUNTAIN SHOWERS. A FEW INCHES OF MOUNTAIN SNOW POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:35 PM MST | Wind Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 53 hr |
| Apr 7, 1:47 PM MST | Red Flag Warning | TWC | 30 hr |
Nearby
High Wind Warnings in Arizona, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.